# SDR CA041124011

- Difficulty date: November 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Assy
- Condition: Fractured
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, ENGINE OIL PRESSURE DROPPED TO ZERO FOLLOWED BY AN UNCOMMANDED ENGINE SHUTDOWN.  A SINGLE ENGINE LANDING WAS CARRIED OUT AT DESTINATION.  SUBSEQUENT INVESTIGATION HAS EVIDENCED A FRACTURED (ACCESSORY GEARBOX DRIVE) TOWERSHAFT.  PWA WILL INVESTIGATE THE EVENT AND REVISE THIS REPORT TO REFLECT ROOT CAUSE, ONCE DETERMINED.
